# SDR CA070618003

- Difficulty date: June 16, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 303 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 20619502
- Condition: Failed
- Location: Te Flap
- Part time: 616 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FOR A SCOOPING OPERATION, THE FLAPS WOULD NOT EXTEND WITH AN AIR LOAD.  THE AIRCRAFT RETURNED TO BASE.  UPON INVESTIGATION BY MAINTENANCE STAFF,  FLAPS WOULD EXTEND THE FIRST 10 DEGREES WITH NO AIR LOAD AND THE ACTUATOR MADE A GRINDING NOISE.  THE FLAP ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC 20070618003)
